# SDR AALA202202249571

- Difficulty date: February 23, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N308RD
- Make and model: Boeing 737*
- Aircraft serial: 44446
- Aircraft time: 6,742 hours, 2,649 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAIN'S L1 WINDOW IS DELAMINATING ON LOWER SIDE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
